Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update Laney

Posted by Zyprexa on May 4, 2011, at 4:55:04

In reply to Update, posted by Laney on May 3, 2011, at 12:00:07

Why are you reducing the paxil? What you are calling withdraw simptoms could be simptoms. And in my experience they don't go away. I would go back up on the paxil. Doesn't sound like you need the nortriptyline. Probably the celexa is not helping.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zyprexa thread:984442
URL: http://www.dr-bob.org/babble/20110502/msgs/984508.html